# SDR CA140811011

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-36Q
- Aircraft time: 52,387 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Clutch
- Part number: 69464511
- Condition: Undertorqued
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLAP EXTENSION TO 15 UNITS AND BEYOND, THE AIRCRAFT EXPERIENCES A ROLL THAT REQUIRES A TRIM INPUT. WHEN THE FLAPS ARE AT 15, 1.5 UNITS LT ROLL TRIM REQUIRED TO KEEP AIRCRAFT LEVEL. WHEN THE FLAPS ARE AT 30, 2.5 UNITS OF LT ROLL TRIM TO KEEP AIRCRAFT LEVEL.  MAINTENANCE FOUND THE LT AND RT INBOARD FLAP CLUTCH MECHANISM ASSEMBLIES TO BE UNDER TORQUED WHICH ALLOWED FOR EARLY TRAILING EDGE FLAP RETRACTION. ONE SIDE WOULD RETRACT PRIOR TO THE OTHER CAUSING OUR ROLLING CONCERN.  BOTH LT AND RT FLAP CLUTCH MECHANISMS WERE RE TORQUED IAW CMM 57-53-17 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
